# SDR SWIA200413373

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 13,080 hours, 11,672 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE WOULD NOT CLEAR.  REMOVED AND REPLACED LEFT WING INBOARD FLIGHT SPOILER INBOARD PCU IAW MM 27-61-00.  LEAK AND OPS CHECK GOOD.
